A

  • Arabpur, Fatemeh ON STRONGLY ASSOCIATIVE HYPERRINGS [Volume 6, Issue 2, 2019, Pages 117-130]

  • Ashrafi, N. THE LATTICE OF CONGRUENCES ON A TERNARY SEMIGROUP [Volume 6, Issue 1, 2018, Pages 59-70]

B

  • Borzooei, R. A. ON SEMI MAXIMAL FILTERS IN BL-ALGEBRAS [Volume 6, Issue 2, 2019, Pages 101-116]

D

E

F

  • Farhadi Sangdehi, M. MAXIMAL PRYM VARIETY AND MAXIMAL MORPHISM [Volume 6, Issue 1, 2018, Pages 1-12]

  • Fath-Tabar, Gh. H. SIGNED GENERALIZED PETERSEN GRAPH AND ITS CHARACTERISTIC POLYNOMIAL [Volume 6, Issue 1, 2018, Pages 13-28]

G

  • Ghasemian, E. SIGNED GENERALIZED PETERSEN GRAPH AND ITS CHARACTERISTIC POLYNOMIAL [Volume 6, Issue 1, 2018, Pages 13-28]

  • Ghorbani, Modjtaba ON THE SPECTRUM OF DERANGEMENT GRAPHS OF ORDER A PRODUCT OF THREE PRIMES [Volume 6, Issue 2, 2019, Pages 81-89]

J

  • Jafarpour, Morteza ON STRONGLY ASSOCIATIVE HYPERRINGS [Volume 6, Issue 2, 2019, Pages 117-130]

M

  • Mahmoodi, Akram ON GRADED INJECTIVE DIMENSION [Volume 6, Issue 2, 2019, Pages 157-167]

  • Mahmoudi Darghadam, A.

    ON MAXIMAL IDEALS OF RL

    [Volume 6, Issue 1, 2018, Pages 43-57]


  • Mashayekhi, Behrooz ON THE CAPACITY OF EILENBERG-MACLANE AND MOORE SPACES [Volume 6, Issue 2, 2019, Pages 131-146]

  • Mirebrahimi, Hanieh ON THE CAPACITY OF EILENBERG-MACLANE AND MOORE SPACES [Volume 6, Issue 2, 2019, Pages 131-146]

  • Mohareri, Mojtaba ON THE CAPACITY OF EILENBERG-MACLANE AND MOORE SPACES [Volume 6, Issue 2, 2019, Pages 131-146]

P

  • Paad, Akbar ON SEMI MAXIMAL FILTERS IN BL-ALGEBRAS [Volume 6, Issue 2, 2019, Pages 101-116]

R

  • Rajabi-Parsa, Mina ON THE SPECTRUM OF DERANGEMENT GRAPHS OF ORDER A PRODUCT OF THREE PRIMES [Volume 6, Issue 2, 2019, Pages 81-89]

  • Rismanchian, M. R. ON THE CHARACTERISTIC DEGREE OF FINITE GROUPS [Volume 6, Issue 1, 2018, Pages 71-80]

S

  • Sepehrizadeh, Z. ON THE CHARACTERISTIC DEGREE OF FINITE GROUPS [Volume 6, Issue 1, 2018, Pages 71-80]

  • Sharifan, L. IDEALS WITH (d1, . . . , dm)-LINEAR QUOTIENTS [Volume 6, Issue 1, 2018, Pages 29-42]

  • Soleimani, Rasoul ON EQUALITY OF ABSOLUTE CENTRAL AND CLASS PRESERVING AUTOMORPHISMS OF FINITE p-GROUPS [Volume 6, Issue 2, 2019, Pages 147-155]

Y

  • Yazdanmehr, Z. THE LATTICE OF CONGRUENCES ON A TERNARY SEMIGROUP [Volume 6, Issue 1, 2018, Pages 59-70]